Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain on right side, stomach pain, chest pain, difficulty breathing, throat constriction. What is going on?

im a 15 year old girl & my side on the right hand side kinda towards my back more hurts really bad im not on my period and my stomach feels like someone is stabbing me and my chest hurts really bad, and it is hard to breath and it feels like my throat is getting smaller and smaller what is going on with me? i have had stomach problems since i was a little kid but never this bad
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain you have described can be due to renal causes. It can be due to infection or a calculus formation. A urine culture and ultrasound scan will help in detecting the exact pathology and further treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor